RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 5, Pages 73–98 (Mi izv7128)  

Cohomology of real four-dimensional triquadrics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We consider non-singular intersections of three real six-dimensional quadrics. They are referred to for brevity as real four-dimensional triquadrics. We calculate the dimensions of their cohomology spaces with coefficients in the field of two elements.

Keywords: triquadric, spectral curve, spectral bundle, index function, index orientation.

DOI: https://doi.org/10.4213/im7128

Full text: PDF file (653 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:5, 922–945

Bibliographic databases:

UDC: 512.7
MSC: 14P25, 14N25, 14J35
Received: 14.02.2011

Citation: V. A. Krasnov, “Cohomology of real four-dimensional triquadrics”, Izv. RAN. Ser. Mat., 76:5 (2012), 73–98; Izv. Math., 76:5 (2012), 922–945

Citation in format AMSBIB
\Bibitem{Kra12}
\by V.~A.~Krasnov
\paper Cohomology of real four-dimensional triquadrics
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 5
\pages 73--98
\mathnet{http://mi.mathnet.ru/izv7128}
\crossref{https://doi.org/10.4213/im7128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024864}
\zmath{https://zbmath.org/?q=an:1256.14065}
\elib{http://elibrary.ru/item.asp?id=20359148}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 5
\pages 922--945
\crossref{https://doi.org/10.1070/IM2012v076n05ABEH002610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310548800004}
\elib{http://elibrary.ru/item.asp?id=20498121}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868128261}


Linking options:
  • http://mi.mathnet.ru/eng/izv7128
  • https://doi.org/10.4213/im7128
  • http://mi.mathnet.ru/eng/izv/v76/i5/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:251
    Full text:52
    References:29
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019